MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys rubella igg immunoassay results for 3 patient samples on a cobas e 801 analytical unit compared to a siemens assay.For patient 1, the elecsys rubella igg result was 17.2 iu/ml, interpreted as positive.The siemens assay result was negative.For patient 2, the elecsys rubella igg result was 91.9 iu/ml, interpreted as positive.The siemens assay result was negative.For patient 3, the elecsys rubella igg result was 27.2 iu/ml, interpreted as positive.The siemens assay result was negative.The initial elecsys assay results were reported outside of the laboratory.The e801 analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The patient samples were provided for investigation.The investigation obtained reactive results for rubella igg for all three samples.The samples were also tested for rubella igm and all three samples were non-reactive.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The investigation determined that the customer's results were reproducible and the patient samples provided were correctly positive for rubella igg.The reagent performed within specification.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15987899
Report Number1823260-2022-04027
Device Sequence Number6090033
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRUBELLA IGG
Device Catalogue Number07027770190
Device Lot Number637180
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer12/23/2022
04/03/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date03/07/2023
04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown